# SDR ANCF2012012600110

- Difficulty date: January 26, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 1,931,792 hours, 11,184 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: SP2863
- Condition: Failed
- Location: Zone 300
- Part time: 1,296,208 hours, 15,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK STRONG ODOR DETECTED IN CABIN, VENTILATED IAW AMM 21-00-00-615-001 DECONTAMINATION OF THE ECS WAS PERFORMED.  APU TOTALLY INOPERATIVE, PNEUMATIC AND ELECTRIC SYS.   APU REPLACED IAW AMM 49-00-00-710-010A.  OPS TEST OF THE APU SUCCESSFUL.
